# SDR HYIA20200407001

- Difficulty date: April 5, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N566CA
- Make and model: Tecnam P2012
- Aircraft serial: 009US
- Aircraft time: 85 hours
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Pilot Seat
- Part time: 85 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT PANEL SCAN, THE PILOT SEAT CIRCUIT BREAKER WAS OPEN. THE BREAKER WAS RESET. A SMALL AMOUNT OF ELECTRICAL SMOKE WAS NOTED AT THE BREAKER ITSELF WHEN THE MASTER POWER WAS TURNED ON.  THE WIRE HARNESS FOR THE PILOT SEAT HEIGHT ADJUSTMENT ACTUATOR WAS FOUND TO BE CHAFED AND ARCING AGAINST THE SEAT BASE FRAME.  THE WIRING HARNESS WAS REPAIRED AND SECURED.
